# SDR 9612946634

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 34504901M
- Condition: Malfunctioned
- Location: Apu Compartment
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE APU FIRE WARNING SYSTEM ACTIVATED, SYSTEM-A FIRE LOOP DETECTOR FAULTED, FIRE BOTTLE WOULD NOT DISCHARGE AND PULLED CIRCUIT BREAKER.  AIRCRAFT CONTINUED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED FIRE BOTTLE, OPERATIONAL CHECK GOOD.
